# SDR RAIA00111018

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,490 hours, 15,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND FLOOR PATH LIGHTS OUT AT ROWS 8, 9, & 10.  RESECURED EMERGENCY PATH LIGHTING CONNECTOR AT SEAT 8A; OPS CHECK OK YAW J41 MAINTENANCE MANUAL.
